# SDR CWQ2003F00004

- Difficulty date: February 21, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N800QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600598
- Aircraft time: 785 hours
- Engine: Pwa PW535A
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Part number: 6521642
- Condition: Broken
- Location: Mlg Uplock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP OF GEAR CYCLE AND UPLOCK CHECKS NOTICED THAT RT MAIN GEAR HAD PROBLEMS IN UP AND LOCKED POSITION.  UPON FURTHER INSP FOUND (PN 6521641-2) UPLOCK HOOK ATTACH BRACKET CRACKED 2.25 INCHES, STARTING FROM LOWER EDGE OF BACKET MOVING IN VERTICAL DIRECTION UPWARD THRU 3 OF 4 ATTACH FASTENERS(HI-LOCKS).  BRACKET IS MOUNTED ON VERTICAL STRINGER ON  REAR FACE OF FORWARD SPAR.  SINCE CRACK STARTS FROM BOTTOM AND MOVE UPWARD IT APPEARS THAT GEAR WAS HITTING IT ON UPWARD STROKE DURING RETRACTION AND NOT CAUSED BY WEIGHT OF GEAR RESTING IN THE HOOK WHEN UP AND STOWED.  REMOVED MAIN GEAR ACTUATOR AND BROKEN BRACKET AND SENT TO  MFG FOR EVALUATION,  AWAITING RESULTS.
